# SDR FDEA201104121445

- Difficulty date: April 12, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 40,377 hours, 27,292 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350000201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE FOUND CORROSION POSITION AT O  /B GROUND POINT ABOUT RIB 27-28  PERFORMED WINGS, SKIN AND PLATES:  PERMANENT REPAIR REF. TO EA 6-5730-150286. PER GMM 6-2-100 CLASSIFIED MAJOR.
